# SDR DALA2024041804542

- Difficulty date: April 11, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 70,896 hours, 27,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5560287) WHILE ON LAYOVER, IN SEA, MTC REPORTED DAMAGE COMMON TO THE LH INBD SEAT TRACK LOCATED AT SEAT ROW 13ABC. REPAIRED DAMAGE PER ERA 612274-14.
